# SDR FDEA201412054073

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 23,147 hours, 12,888 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES.  REPAIRED LT MLG FWD LUG IAW DWG R57240425 REV D.  COMPLIED WITH EA 6-5710-T0313927 REV NO PS 1 WINGS, BASIC WING STRUCTURE TERMINATING ACTION OF RIB 5 FWD LUG LT.  MAJOR REPAIR.
